# SDR AALA202308079480

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,885 hours, 11,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M24001
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 4,817 hours, 2,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR ARM HANDLE WILL NOT ENGAGE ALL THE WAY DOWN CAUSING DOOR UNARMED INDICATION. REPLACED L1 DOOR SLIDE PER AMM 25-94-01.
